# SDR DALA2016062905049

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,391 hours, 36,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS MISSING ON WALL RT SIDE FWD OF WINGS. REPLACED LIGHT ASSY IAW AMM 33-50.
